MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117014
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Swelling/ Edema (4577)
Date of Event 11/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As per nmpa (china fda): as reported, the patient underwent an indirect hernia repair procedure on (b)(6) 2022 using pre-cut bard soft mesh.As reported following implant the patient had post operative wound redness, itching & swelling.As reported the patient was successfully treated with anti-allergy dexamethasone injection.
 
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.Information is limited.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 210 units released for distribution in july 2021.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned - remains implanted.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15977584
Report Number1213643-2022-00793
Device Sequence Number6997502
Product Code FTL
UDI-Device Identifier00801741030918
UDI-Public(01)00801741030918
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number0117014
Device Lot NumberHUFT0618
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale